Bipolar anti fuzzy ideals of k-algebras

Closed

Ria Anggraeni, Agus Widodo, Noor Hidayat

2019 ICIC Express Letters Vol. 13 Issue 10 Article Cited by 1 SDG 3SDG 16 Quartile

Abstract

mapping which has real number interval [-1, 1] on the codomain is called a bipolar fuzzy set. Bipolar fuzzy can be applied in some algebraic structures, for example, K-algebra. An algebraic structure which is built from group G and ful-lling several axioms is called K-algebra. Not only bipolar fuzzy, but also bipolar anti fuzzy can be applied to K-algebra. In this paper, we investigated bipolar anti fuzzy ideals of K-algebras and discussed related properties. We characterize bipolar anti fuzzy ideal of K-algebras by means of positive anti ß-cut and negative anti a-cut. ICIC International © 2019.

Affiliations

Department of Mathematics, University of Brawijaya, Jl. Veteran, Lowokwaru, Malang, East Java, 65145, Indonesia

Research at a Glance

Premium content — register to unlock

Research at a Glance

Register to unlock

Topics & SDG Alignment

Premium content — register to unlock

Topics & SDG Alignment

Register to unlock

Collaboration

Premium content — register to unlock

Collaboration

Register to unlock

Author Profile (Selected)

Premium content — register to unlock

Author Profile (Selected)

Register to unlock

References Overview

Premium content — register to unlock

References Overview

Register to unlock

Journal & Source

Premium content — register to unlock

Journal & Source

Register to unlock

Metadata & Integrity

Premium content — register to unlock

Metadata & Integrity

Register to unlock